# SDR CALA2013100391719

- Difficulty date: September 30, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 51,992 hours, 6,441 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 570111
- Part serial: 1695
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S AUDIO PANEL HAS VOLUME SPIKES ON VHF L WHEN VOLUME IS ADJUSTED.  REPLACED CAPTAIN`S ACP IAW AMM.
